Taleb, Reza

An equivariant main conjecture in Iwasawa theory and the Coates-Sinnott conjecture

Doc. Math., J. DMV 18, 749-783 (2013)

Summary

Summary: We formulate and prove an Equivariant Main Conjecture (EMC) for $\it $all prime numbers $p$ under the assumptions $\mu = 0$ and the validity of the 2-adic Main Conjecture in Iwasawa theory citeWi. This equivariant version coincides with the version, which Ritter and Weiss formulated and proved for odd $p$ under the assumption $\mu=0$ in citeRW2. Our proof combines the approach of Ritter and Weiss with ideas and techniques used by Greither and Popescu in citeGP2 in a recent proof of an equivalent formulation of the above EMC under the same assumptions ($p$ odd and $\mu=0$) as in citeRW2. As an application of the EMC we prove the Coates-Sinnott Conjecture, again assuming $\mu=0$ and the 2-adic Main Conjecture.

Mathematics Subject Classification

11R23, 11R42, 14F42, 11R70, 11R33, 11R34

Keywords/Phrases

Iwasawa theory, global and p-adic L-functions, motivic cohomology, algebraic K-theory, Fitting ideals

Downloads